MathSciNet Relay Station
MathSciNet bibliographic data
MR2331142 35K57 (35B41 35K20 37L30)
Sun, Chun You; Wang, Su Yun; Zhong, Cheng Kui Global attractors for a nonclassical diffusion equation. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 7, 1271–1280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement